# SDR KBMA88736

- Difficulty date: April 25, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064010560030
- Part serial: 23411
- Condition: Inoperative
- Location: Vhf Comm
- Part time: 2,410 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO INOPERATIVE/ REPLACED WITH SERVICEABLE PART AS REQUIRED.
